Alert archive / Colorado / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 151, NWS Denver/Boulder, CO

June 30, 2005Adams County, Morgan County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 30, 2005, 8:12 PM MDT for Adams County, Morgan County, Colorado. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2005, 8:12 PM MDT (02:12 UTC)
Expired
Jun 30, 2005, 9:02 PM MDT
In force
50 min
Issued by
NWS Denver/Boulder, CO
Area
Counties, with a storm outline in the text

Counties Adams County, CO, Morgan County, CO

The radar

The Denver radar (KFTG), 48 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 8:25 PM MDTHAIL 1Hoyt, COLOTS OF PENNY SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2005-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 676 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2005-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
676 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
2843 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KBOU 010212
SVRBOU
COC001-087-010300-
/O.NEW.KBOU.SV.W.0151.050701T0212Z-050701T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
812 PM MDT THU JUN 30 2005

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL ADAMS COUNTY IN NORTHEAST COLORADO
  SOUTHWESTERN MORGAN COUNTY IN NORTHEAST COLORADO

* UNTIL 900 PM MDT

* AT 809 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
  WEST OF HOYT...OR ABOUT 24 MILES SOUTHWEST OF FORT MORGAN...MOVING
  SOUTHEAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEADER...
  HOYT AND ADENA.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 4016 10414 3999 10415 3999 10424 3986 10419
      3987 10384 4016 10387

$$

RPK
2 follow-up statements
000 
WWUS55 KBOU 010229
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
829 PM MDT THU JUN 30 2005

COC001-087-010300-
/O.CON.KBOU.SV.W.0151.000000T0000Z-050701T0300Z/
MORGAN CO-ADAMS CO-
829 PM MDT THU JUN 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 900 PM MDT FOR 
NORTH CENTRAL ADAMS AND SOUTHWESTERN MORGAN COUNTIES...

AT 828 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 4 MILES SOUTHEAST OF HOYT...OR ABOUT 23 MILES SOUTHWEST OF
FORT MORGAN...MOVING SOUTHEAST AT 20 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LEADER...HOYT AND ADENA.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

LAT...LON 4016 10414 3999 10415 3999 10424 3986 10419
      3987 10384 4016 10387

$$

RPK
000 
WWUS55 KBOU 010302
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
902 PM MDT THU JUN 30 2005

COC001-087-010312-
/O.EXP.KBOU.SV.W.0151.000000T0000Z-050701T0300Z/
MORGAN CO-ADAMS CO-
902 PM MDT THU JUN 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ADAMS AND 
SOUTHWESTERN MORGAN COUNTIES EXPIRED AT 900 PM MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA.

LAT...LON 4016 10414 3999 10415 3999 10424 3986 10419
      3987 10384 4016 10387

$$

RPK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:31 PM MDT, 5 hours 41 minutes earlier.

Area forecast discussion, Jun 30, 2:31 PM MDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
231 PM MDT THU JUN 30 2005

.SHORT TERM...SURFACE DEWPOINTS STILL HOLDING IN THE 40S MOST AREAS
WITH FLOW MAINLY SOUTHEASTERLY.  PLATTEVILLE PROFILER SHOWING
THAT VERTICAL WIND SHEAR HAS INCREASED A BIT THE PAST FEW HOURS.
HOWEVER...CAPES STILL NOT ALL THAT IMPRESSIVE WITH THE HIGHEST
VALUES (AROUND 1200 J/KG) ALONG PALMER DIVIDE.  CUMULUS CLOUDS
HAVE BEEN DEVELOPING ALONG FOOTHILLS...MAINLY SOUTHERN AREAS.
RADAR FINALLY SHOWING SOME DEVELOPMENT IN DOUGLAS COUNTY ALONG
THE BEST CAPE AXIS.  LOOKING LIKE THIS AREA WILL BE THE BEST
LOCATION FOR SEVERE STORMS.  BUT GIVEN THE FAIRLY DECENT SHEAR...
CANNOT RULE OUT THE POSSIBILITY FOR A SEVERE STORM OR TWO ELSEWHERE
ACROSS THE PLAINS.  BEST COVERAGE FOR STORMS POINTS TOWARD PALMER
DIVIDE AS WELL...SO WILL KEEP THE HIGHER POPS THERE.  DIV-Q VERTICAL
VELOCITY PROGS SHOW SOME WEAK LIFT OVER FAR NORTHEAST COLORADO
THROUGH 09Z FRIDAY...SO A FEW STORMS COULD LINGER THERE AFTER
MIDNIGHT.  OTHERWISE...SKIES SHOULD CLEAR OVERNIGHT ONCE CONVECTION
ENDS.  ON FRIDAY...WESTERLY FLOW ALOFT ACROSS AREA WITH CROSS
SECTIONS SHOWING SOME MID LEVEL MOISTURE AFTER 18Z. LOW LEVELS APPEAR
TO DRY OUT DURING DAY AS SURFACE DEWPOINTS DROP INTO THE 30S AND THE
40S DEWPOINTS GET SCOURED TO THE EAST.  CAPE VALUES ARE PROGGED TO
BE FROM 1000-2000 J/JG AROUND 18Z...THEN DROP QUICKLY TO LESS THAN
1000 J/KG BY 00Z SATURDAY.  SHEAR DOES NOT LOOK IMPRESSIVE...WITH
ONLY WEAK SOUTHERLY FLOW AT THE SURFACE.  APPEARS THAT THERE MAY BE
A BOUNDARY ACROSS EASTERN PLAINS WHICH COULD BE THE INTIAL FOCUS
FOR CONVECTION.  WINDOW FOR ANY SEVERE STORMS LOOKS SMALL GIVEN
POTENTIAL MOVEMENT OF BOUNDARY.  WILL MAINTAIN THE LOW POPS
CURRENTLY IN GRIDS.  BIGGEST CONCERN SEEMS TO BE GUSTY OUTFLOW WINDS
FROM ANY STORMS ALONG FOOTHILLS WHICH COULD AFFECT ANY ONGOING
WILDFIRES.  TEMPERATURES A FEW DEGREES WARMER BASED ON SLIGHTLY
HIGHER TEMPERATURE AND THICKNESS PROGS.  CURRENT TEMPERATURE GRIDS
LOOK REASONABLE.

.LONG TERM...NORTHWESTERLY FLOW ALOFT IS PROGGED OVER THE FORECAST
AREA FRIDAY NIGHT...THROUGH SATURDAY EVENING.  BY EARLY SUNDAY...
WESTERLY FLOW ALOFT IS EXPECTED. THERE IS VERY WEAK DOWNWARD MOTION
INDICATED ON THE QG VERTICAL VELOCITY FIELDS FRIDAY NIGHT THROUGH
SATURDAY.  BY SATURDAY NIGHT THROUGH SUNDAY...WEAK UPWARD MOTION IS
INDICATED.  THE LOW LEVEL FLOW IS NOT HELPFUL TO CONVECTION ON THE
PLAINS FRIDAY NIGHT THROUGH SATURDAY EVENING.  BY SUNDAY
MORNING...SOME UPSLOPE IS PROGGED FOR THE PLAINS.  CROSS SECTIONS
SHOW VERY LITTLE MOISTURE OVER THE FORECAST AREA FRIDAY NIGHT AND
MUCH OF SATURDAY.  SATURDAYS LOW LEVEL DEW POINT PROGGS SHOW THE
PLAINS READINGS BELOW 40 F.  BY LATE IN THE DAY SATURDAY SOME UPPER
LEVEL MOISTURE IS INDICATED.  SUNDAY HAS MORE MID AND UPPER LEVEL
MOISTURE...BUT THE LOWER LEVELS ARE STILL MAINLY DRY...BUT A LITTLE
BETTER THAN SATURDAY.  THERE IS A DECENT THETA-E AXIS OVER THE
EASTERN PLAINS FRIDAY NIGHT...BUT ITS WELL EAST OF THE FORECAST
AREA BY SATURDAY NOON TIME.   BY SUNDAY AFTERNOON...THERE IS A WEAK
THETA-E AXIS ACROSS MOST OF THE FORECAST AREA.  THE POTENTIAL
INSTABILITY IS OK...NOTHING GREAT THROUGH THE PERIODS.  THE STEEPEST
LAPSE RATES ON FOR LATE DAY SATURDAY... THERES JUST NO MOISTURE.
WILL LEAVE THE ISOLATED POPS FOR EARLY FRIDAY EVENING.  WILL TRIM
POPS TO JUST 10% IN THE HIGH MOUNTAINS LATE SATURDAY.  WILL LEAVE
LIMITED POPS FOR SUNDAY AFTERNOON WITH THE INCREASING MOISTURE AND
UPSLOPE.  FOR TEMPERATURES...SATURDAYS HIGHS WILL BE 2-4 C WARMER
THAN FRIDAY.  SUNDAY IS 3-5 C COOLER.

FOR THE LATER DAYS...MONDAY THROUGH THURSDAY...MODELS ARE STILL
SHOWING BROAD WEAK TROUGHINESS OVER THE FORECAST AREA MONDAY AND
TUESDAY WITH THE UPPER RIDGE SOUTHWEST OF US.  BY WEDNESDAY AND
THURSDAY THE UPPER RIDGE MOVES IN FROM THE SOUTHWEST WITH THE
FORECAST AREA UNDER NORTHWESTERLY FLOW ALOFT.  THE LOWER LEVELS
HAVE EASTERLY UPSLOPE FLOW WITH PLENTY OF MOISTURE MONDAY AND
TUESDAY AND WEDNESDAY.  THURSDAY STILL HAS MOISTURE BUT THE BOUNDARY
LAYER FLOW IS LESS FAVORABLE TO CONVECTION.   WILL NEED POPS ALL
FOUR DAYS.  WILL LOWER TEMPERATURES TO JUST BELOW SEASONAL NORMALS
WITH THE CONDITIONS ARE HAND.
&&

.BOU...NONE.

&&

DL/RJKOOPMEINERS
Hazardous weather outlook, Jun 30, 10:58 AM MDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1058 AM MDT THU JUN 30 2005

COZ030>051-011200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1058 AM MDT THU JUN 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

LOW LEVEL MOISTURE HAS INCREASED A BIT BEHIND A COLD FRONT THAT
MOVED ACROSS THE PLAINS LAST EVENING.  DAYTIME HEATING TODAY WILL
COMBINE WITH THIS MOISTURE TO PRODUCE SCATTERED THUNDERSTORMS BY
AFTERNOON...SOME OF WHICH MAY BE SEVERE.

THE STORMS WILL FIRST DEVELOP IN THE FOOTHILLS BY THE NOON
HOUR...AND THEN DEVELOP AND SPREAD EAST AND SOUTHEAST ACROSS THE
PLAINS AFTER 2 PM.  INSTABILITY IS LIMITED WITH ONLY MODEST AMOUNTS
OF LOW LEVEL MOISTURE.  HOWEVER...WIND SHEAR IN THE ATMOSPHERE IS
STRONG ENOUGH TO PRODUCE A FEW SUPERCELL THUNDERSTORMS.  THE MAIN
THREATS FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING DOWNBURST
WINDS.  THE THREAT OF TORNADOES APPEARS TO BE RATHER LOW GIVEN THE
LACK OF WIND SHEAR NEAR THE SURFACE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE PLAINS AFTER 2PM.

D-L/RJK

In the hours before

Local storm report, Jun 30, 7:02 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
702 PM MDT THU JUN 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HAIL             NE BRUSH                40.26N 103.63W
06/30/2005  0.75 INCH        MORGAN             CO   TRAINED SPOTTER

            MOSTLY MARBLE SIZE HAIL

0632 PM     HAIL             BRUSH                   40.26N 103.63W
06/30/2005  0.88 INCH        MORGAN             CO   TRAINED SPOTTER

            GROUND COMPLETELY COVERED WITH HAIL

&&

BENTON
Local storm report, Jun 30, 7:08 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
708 PM MDT THU JUN 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             14 W FORDER             38.65N 103.98W
06/30/2005  1.00 INCH        LINCOLN            CO   TRAINED SPOTTER

0632 PM     HAIL             BRUSH                   40.26N 103.63W
06/30/2005  0.88 INCH        MORGAN             CO   TRAINED SPOTTER

            GROUND COMPLETELY COVERED WITH HAIL

0631 PM     HAIL             NE BRUSH                40.26N 103.63W
06/30/2005  0.75 INCH        MORGAN             CO   TRAINED SPOTTER

            MOSTLY MARBLE SIZE HAIL

&&

BENTON
Local storm report, Jun 30, 7:20 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
720 PM MDT THU JUN 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             32 W KARVAL             38.73N 104.12W
06/30/2005  1.75 INCH        EL PASO            CO   PUBLIC

0713 PM     HAIL             28 W KARVAL             38.73N 104.05W
06/30/2005  0.75 INCH        LINCOLN            CO   TRAINED SPOTTER

            MOSTLY MARBLE SIZE HAIL

0704 PM     HAIL             14 W FORDER             38.65N 103.98W
06/30/2005  1.00 INCH        LINCOLN            CO   TRAINED SPOTTER

0632 PM     HAIL             BRUSH                   40.26N 103.63W
06/30/2005  0.88 INCH        MORGAN             CO   TRAINED SPOTTER

            GROUND COMPLETELY COVERED WITH HAIL

0631 PM     HAIL             NE BRUSH                40.26N 103.63W
06/30/2005  0.75 INCH        MORGAN             CO   TRAINED SPOTTER

            MOSTLY MARBLE SIZE HAIL

&&

BENTON
Local storm report, Jun 30, 7:45 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
745 PM MDT THU JUN 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             KEENESBURG              40.11N 104.52W
06/30/2005  0.75 INCH        WELD               CO   TRAINED SPOTTER

0716 PM     HAIL             32 W KARVAL             38.73N 104.12W
06/30/2005  1.75 INCH        EL PASO            CO   PUBLIC

0713 PM     HAIL             28 W KARVAL             38.73N 104.05W
06/30/2005  0.75 INCH        LINCOLN            CO   TRAINED SPOTTER

            MOSTLY MARBLE SIZE HAIL

0704 PM     HAIL             14 W FORDER             38.65N 103.98W
06/30/2005  1.00 INCH        LINCOLN            CO   TRAINED SPOTTER

0632 PM     HAIL             BRUSH                   40.26N 103.63W
06/30/2005  0.88 INCH        MORGAN             CO   TRAINED SPOTTER

            GROUND COMPLETELY COVERED WITH HAIL

0631 PM     HAIL             NE BRUSH                40.26N 103.63W
06/30/2005  0.75 INCH        MORGAN             CO   TRAINED SPOTTER

            MOSTLY MARBLE SIZE HAIL

&&

BENTON

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 6:17 PM MDTSevere Thunderstorm WarningBOUMorgan43 min
Jun 30, 6:39 PM MDTSevere Thunderstorm WarningBOUWashington36 min
Jun 30, 6:47 PM MDTSevere Thunderstorm WarningBOULincoln34 min
Jun 30, 7:26 PM MDTSevere Thunderstorm WarningBOUWeld49 min
Jun 30, 8:38 PM MDTTornado WarningBOUAdams26 min
Jun 30, 8:59 PM MDTSevere Thunderstorm WarningBOUWashington46 min
Jun 30, 9:20 PM MDTSevere Thunderstorm WarningBOULincoln55 min
Jul 1, 4:00 PM MDTSevere Thunderstorm WarningBOUSedgwick48 min
Jul 1, 5:08 PM MDTSevere Thunderstorm WarningBOULincoln52 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.